Some applications of subordinators to local times of Markov processes.
Forum mathematicum, Tome 7 (1995) no. 1, pp. 629-644
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1995__7_1_186440,
author = {Jean Bertoin},
title = {Some applications of subordinators to local times of {Markov} processes.},
journal = {Forum mathematicum},
pages = {629--644},
year = {1995},
volume = {7},
number = {1},
zbl = {0835.60032},
url = {http://geodesic.mathdoc.fr/item/FORUM_1995__7_1_186440/}
}
Jean Bertoin. Some applications of subordinators to local times of Markov processes.. Forum mathematicum, Tome 7 (1995) no. 1, pp. 629-644. http://geodesic.mathdoc.fr/item/FORUM_1995__7_1_186440/